# SDR CALA2012071200449

- Difficulty date: July 12, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 46,626 hours, 15,718 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STABILIZER LOWER INNER SPAR SKIN CRACKED AT STA 157.10 9.5" FWD OF REAR SPAR REPAIR MADE IAW SRM 55-10-01, REPAIR 11 INITIAL INSP REQUIRED AT 56,000 FLT CYC AFTER REPAIR FOLLOWED BY REPEAT INSP EVERY 9,000 FLT CYC THERE AFTER QC.  REINSPECT CATAGORY "B" REPAIR STA 157.10 9.5 FWD REAR SPAR WITHIN 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION DV & AMP; WITHIN EVERY 9,000 FLIGHT CYCLES THEREAFTER (NDT PART 6) SRM 55-10-01, REPAIR 11, TABLE 204, PG 216.  DIP CTL 16512.
